Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 30, Number 2  


Recursive interpolation by cubic splines with additional nodes
B. M. Shumilov
179
Reinsch's method for solving the smoothing problem in several dimensions
M. I. Ignatov, A. B. Pevnyi
186
Computation of the maximum guaranteed payoff in dynamic models of conflict situations
S. A. Evseeva
193
Estimation of the error in convex polynomial optimization problems
V. N. Nefedov
200
Reduced-direction methods with feasible points in nonlinear programming
V. S. Izhutkin, M. Yu. Kokurin
217
The discrete $\Psi$-transformation method in integer programming
D. V. Ofitserov
231
A numerical-asymptotic multicomponent averaging method for equations with contrast coefficients
G. P. Panasenko
243
Asymptotic behaviour of rapidly oscillating contrasting spatial structures
S. A. Kashchenko
254
Gyroscopic waves in media with time-dependent flow and rotation
A. A. Tikilyainen
270
On the vibrations of a two-sided disc in a stratified fluid
Yu. D. Pletner
278
Investigation of an equation of electrophysics
V. V. Dyakin, V. Ya. Raevskii
291
A priori estimates in problems of the synthesis of interference coverings
E. L. Gusev
298
Onsager reciprocal relationships for the motion of a rarified monatomic gas in an external field
F. M. Sharipov
310

Scientific communications
Localized solutions of a certain non-linear second-order differential equation
B. V. Gisin
319
A numerical algorithm for solving the Cauchy characteristic problem for ultrahyperbolic equations
T. I. Savyolova
320
On the best one-layer clearing covering for a frequency interval
Yu. I. Khudak
325
The problem of the propagation of nonstationary acoustic waves in a relaxing medium
V. V. Varlamov
328
Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021